# SDR ASAA201804304434

- Difficulty date: April 28, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 24,750 hours, 7,227 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Case
- Condition: Scratched
- Location: Nr 1 Eng Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NR 1 ENGINE INSPECTION, FOUND SCRATCHES AT 10 O'CLOCK POSITION ON FAN INLET CASE TEMPLATE.  ACFT GROUNDED.  REPAIRED THE NR 1 ENG FAN INLET CASE IAW AMM 72-24-01-200-801-F00.
